Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 103
HTML articles powered by AMS MathViewer

Finite difference methods for the computation of the “Poisson kernel” of elliptic operators
Pierre Jamet PDF
Math. Comp. 22 (1968), 477-488
Monotone and oscillation matrices applied to finite difference approximations
Harvey S. Price PDF
Math. Comp. 22 (1968), 489-516
Evaluation of a kernel associated with laminar flow tubular catalytic reactors
Chul-Hee Kim and R. E. Gilbert PDF
Math. Comp. 22 (1968), 517-423
On difference schemes for hyperbolic equations with discontinuous initial values
Mats Y. T. Apelkrans PDF
Math. Comp. 22 (1968), 525-539
On the resolvent of a linear operator associated with a well-posed Cauchy problem
John Miller PDF
Math. Comp. 22 (1968), 541-548
Finite-difference methods for nonlinear hyperbolic systems. II
A. R. Gourlay and J. Ll. Morris PDF
Math. Comp. 22 (1968), 549-556
Numerical stability of a one-evaluation predictor-corrector algorithm for numerical solution of ordinary differential equations
R. W. Klopfenstein and R. S. Millman PDF
Math. Comp. 22 (1968), 557-564
Sylvester’s identity and multistep integer-preserving Gaussian elimination
Erwin H. Bareiss PDF
Math. Comp. 22 (1968), 565-578
Experiments on error growth associated with some linear least-squares procedures
T. L. Jordan PDF
Math. Comp. 22 (1968), 579-588
Bivariate interpolation of potential functions
F. D. Burgoyne PDF
Math. Comp. 22 (1968), 589-594
The generalized $G$-transform
H. L. Gray and T. A. Atchison PDF
Math. Comp. 22 (1968), 595-605
Eberlein measure and mechanical quadrature formulae. I. Basic theory.
V. L. N. Sarma PDF
Math. Comp. 22 (1968), 607-616
Concerning two series for the gamma function
John W. Wrench PDF
Math. Comp. 22 (1968), 617-626
Approximations for elliptic integrals
Yudell L. Luke PDF
Math. Comp. 22 (1968), 627-634
A method for the computation of the Fresnel integrals and related functions
Oscar L. Fleckner PDF
Math. Comp. 22 (1968), 635-640
Rational Chebyshev approximations for the exponential integral $E_{1} (x)$
W. J. Cody and Henry C. Thacher PDF
Math. Comp. 22 (1968), 641-649
Error estimates for the Clenshaw-Curtis quadrature
M. M. Chawla PDF
Math. Comp. 22 (1968), 651-656
Error bounds for Gauss-Chebyshev quadrature
Franz Stetter PDF
Math. Comp. 22 (1968), 657-659
On a generalization of the midpoint rule
Franz Stetter PDF
Math. Comp. 22 (1968), 661-663
On a numerical instability of Davidon-like methods
Yonathan Bard PDF
Math. Comp. 22 (1968), 665-666
Powers of a matrix of special type
Gilbert C. Best PDF
Math. Comp. 22 (1968), 667-668
A computer study of the orders of finite simple groups
Edward L. Spitznagel and Stephen A. Szygenda PDF
Math. Comp. 22 (1968), 669-671
Polynomial system satisfying a special functional equation
A. M. Chak PDF
Math. Comp. 22 (1968), 673-676
More amicable numbers
Paul Bratley and John McKay PDF
Math. Comp. 22 (1968), 677-678
Solutions of the diophantine equation $x^{2}-Dy^{4}=k$
Mohan Lal and James Dawe PDF
Math. Comp. 22 (1968), 679-682
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 22 (1968), 683-694
Table errata
Ira C. Hanson PDF
Math. Comp. 22 (1968), 695
Table Errata
PDF
Math. Comp. 22 (1968), 695-697
Table errata
Lee C. Bradley, H. R. Aggarwal, C. M. Ablow, Van E. Wood and M. L. Glasser PDF
Math. Comp. 22 (1968), 695-696
Corrigenda
PDF
Math. Comp. 22 (1968), 699
Corrigenda to: “Generalized Euler and class numbers “
Daniel Shanks PDF
Math. Comp. 22 (1968), 699
Corrigenda to: “The calculation of certain Dirichlet series”
Mohan Lal, Daniel Shanks and John W. Wrench PDF
Math. Comp. 22 (1968), 699
Corrigenda: “Procedure for conformal mapping of triply-connected domains”
Stefan Bergman PDF
Math. Comp. 22 (1968), 699
Note
PDF
Math. Comp. 22 (1968), 701